# SDR CALA9801978

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT LAV FLOORBEAM CORRODED AT FASTENER HOLE, STA 1016, WL 208, LBL 5 TO LBL 38.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5310-03450.
